| Model Number |
CDS0801-XTW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Heart Block (4444)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ degenerative mitral regurgitation (mr), thick and flail leaflet for a mitraclip procedure.During the procedure, while deploying the clip, patient had hypotension, bradycardia and heart block.Epinephrine is given to the patient.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.
Event or Problem Description
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information received, the cause of the reported bradycardia, hypotension, and heart block could not be conclusive determined.The reported patient effects of hypotension, bradycardia, and heart block are listed in the instructions for use (ifu) as known possible complications associated with mitraclip procedures.Medication required was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.